Multiple closed geodesics on Riemannian 3-spheres

Yiming Long; Wei Wang
October 2007
Calculus of Variations & Partial Differential Equations;Oct2007, Vol. 30 Issue 2, p183
Academic Journal
In this paper, we prove that for every Riemannian Q-homological 3-sphere ( M, g) with injectivity radius $$inj(M)\ge \pi$$ and the sectional curvature K satisfying $${\frac{1}{16} < K \le 1}$$ there exist at least two geometrically distinct closed geodesics.


Related Articles

  • Estimates and existence results for a fully nonlinear Yamabe problem on manifolds with boundary. Qinian Jin; Aobing Li; YanYan Li // Calculus of Variations & Partial Differential Equations;Apr2007, Vol. 28 Issue 4, p509 

    In this paper we consider a fully nonlinear version of the Yamabe problem on compact Riemannian manifold with boundary. Under various conditions we derive local estimates for solutions and establish some existence results.

  • Kahler-Einstein structures of general natural lifted type on the cotangent bundles. Simona-Luiza Druţă // Balkan Journal of Geometry & Its Applications;2009, Vol. 14 Issue 1, p30 

    We study the conditions under which the cotangent bundle T*M of a Riemannian manifold (M; g), endowed with a Kählerian structure (G; J) of general natural lift type (see [4]), is Einstein. We first obtain a general natural Kähler-Einstein structure on the cotangent bundle T*M. In this...

  • Gradient estimates for a nonlinear parabolic equation on complete non-compact Riemannian manifolds. Li Chen; Wenyi Chen // Annals of Global Analysis & Geometry;Jun2009, Vol. 35 Issue 4, p397 

    In this paper, we derive a local gradient estimate for the positive solution to the following parabolic equation , where a, b are real constants, M is a complete noncompact Riemannian manifold. As a corollary, we give a local gradient estimate for the corresponding elliptic equation: , which...

  • Renormdynamics, negative binomial distribution, and Riemann zeta function. Makhaldiani, N. // Physics of Atomic Nuclei;Jul2012, Vol. 75 Issue 7, p899 

    Renormdynamic equations of motion and their solutions are given. New equation for negative binomial distribution and Riemann zeta function invented.

  • Blow-up examples for the Yamabe problem. Marques, Fernando C. // Calculus of Variations & Partial Differential Equations;Nov2009, Vol. 36 Issue 3, p377 

    It has been conjectured that if solutions to the Yamabe PDE on a smooth Riemannian manifold ( M n, g) blow-up at a point $${p \in M}$$ , then all derivatives of the Weyl tensor W g of g, of order less than or equal to $${[\frac{n-6}{2}]}$$ , vanish at $${p \in M}$$ . In this paper, we will...

  • A characterization of quaternionic projective space by the conformal-Killing equation. David, Liana; Pontecorvo, Massimiliano // Journal of the London Mathematical Society;Oct2009, Vol. 80 Issue 2, p326 

    We prove that any compact, quaternionic-Kähler manifold of dimension 4n ≥ 8 admitting a conformal-Killing 2-form which is not Killing, is isomorphic to the quaternionic projective space, with its standard quaternionic-Kähler structure.

  • A Condition for Warped Product Semi-Invariant Submanifolds to be Riemannian Product Semi-Invariant Submanifolds in Locally Riemannian Product Manifolds. At�eken, Mehmet // Turkish Journal of Mathematics;2008, Vol. 32 Issue 3, p349 

    In this article, we give a necessary and sufficient condition for warped product semi-invariant submanifolds to be Riemannian product semi-invariant submanifolds in a locally Riemannian product manifold whose factor manifolds are real space form.

  • Minimal lightlike hypersurfaces in R42 with integrable screen distribution. Sakaki, Makoto // Balkan Journal of Geometry & Its Applications;2009, Vol. 14 Issue 1, p84 

    We give the necessary and sufficient condition for a lightlike hypersurface in R42 with integrable screen distribution to be minimal. Using the condition we can get many minimal lightlike hypersurfaces in R42 which are not totally geodesic.

  • On constant isotropic submanifold by generalized null cubic. Onat, Leyla // Differential Geometry--Dynamical Systems;2008, p249 

    In this paper we shall be concerned with curves in an Lorentzian submanifold M1, and give a characterization of each constant isotropic immersion by generalized null cubic with constant curvature on the Lorentzian submanifold.


Read the Article


Sign out of this library

Other Topics